# SDR CA110909007

- Difficulty date: September 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwc PW127E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CRUISE, THE PILOT HEARD A LOUD NOISE FOLLOWED BY ENGINE SPOOL DOWN. THE ENGINE WAS SECURED AND AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED.  POST FLIGHT INSPECTION FOUND METAL DEBRIS IN THE EXHAUST.
